MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (LOUISVILLE) SURETRAK® II UNIVERSAL TRACKER, CLAMP DRIVER; NEUROLOGICAL STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC. (LOUISVILLE) SURETRAK® II UNIVERSAL TRACKER, CLAMP DRIVER; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Catalog Number 961-584
Medical Device Problem Codes Material Deformation (2976); Naturally Worn (2988)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/08/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No patient information provided as no patient was involved in this concern.Device lot number is unavailable as the site discarded the suretrak2 clamp driver without documenting the lot number.Device manufacturing date is dependent on lot number, therefore, unavailable.Return requested for suspect suretrak2 clamp driver on 12/08/2016.12/28/2016 a medtronic representative, following-up at the site, reported the site stated that the suretrak2 clamp driver was more than 5 years old and believed the deformation problem to be from wear.This part was discarded by the site and will not be returned to manufacturer for analysis.
 
Event or Problem Description
A medtronic representative reported that a site has a stripped suretrak2 clamp driver.No further details regarding the damage, or how it occurred, were provided.There was no patient present when this issue was identified.

Brand Name
SURETRAK® II UNIVERSAL TRACKER, CLAMP DRIVER
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (LOUISVILLE)
826 coal creek circle
louisville CO 80027
MDR Report Key6226979
Report Number1723170-2017-00049
Device Sequence Number1027699
Product Code HAW
UDI-Device Identifier00721902467660
UDI-Public00721902467660
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K983670
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 01/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number961-584
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2016
Initial Report FDA Received Date01/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1